Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 3085249, 13 pages
Research Article

Unsteady Micropolar Fluid over a Permeable Curved Stretching Shrinking Surface

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
2Institute For Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
3School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia (UKM), 43600 Bangi, Selangor, Malaysia
4Department of Mathematics, Babeş-Bolyai University, 400084 Cluj-Napoca, Romania

Correspondence should be addressed to Norihan Md Arifin; moc.oohay@nifiranahiron

Received 26 September 2016; Accepted 15 December 2016; Published 20 February 2017

Academic Editor: Mohammad D. Aliyu

Copyright © 2017 Siti Hidayah Muhad Saleh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Abid Hussanan, Mohd Zuki Salleh, and Ilyas Khan, “Microstructure and inertial characteristics of a magnetite ferrofluid over a stretching/shrinking sheet using effective thermal conductivity model,” Journal of Molecular Liquids, 2018. View at Publisher · View at Google Scholar
  • Igor Pažanin, and Marko Radulović, “Asymptotic Approximation of the Nonsteady Micropolar Fluid Flow through a Circular Pipe,” Mathematical Problems in Engineering, vol. 2018, pp. 1–16, 2018. View at Publisher · View at Google Scholar